MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number LX-410405
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 11/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: analysis of the returned device identified: creases fold, deformation device, yellow particles and weight within specifications.Cloudy gel and voids in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: wrinkles are observed but have no relationship with manufacturing.The event of "seroma - late" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: left side "rippling" and "not that much fluid around the implant".
 
Event or Problem Description
Health professional reported left side "rippling" and "not that much fluid around the implant." device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10737503
Report Number9617229-2020-11322
Device Sequence Number16625893
Product Code FTR
UDI-Device Identifier10888628003354
UDI-Public10888628003354
Combination Product (Y/N)N
Initial Reporter StateVA
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2019
Device Model NumberLX-410405
Device Catalogue NumberLX-410405
Device Lot Number2685119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2020
Initial Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR